# SDR SWAA2024101634882

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 312-328 LBL 45 WL 208.<[01] REMOVED AND REPLACED INTERCOSTAL BS312-BS328 LBL45 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 REV - OK;[02] CORRECTIVE ACTION COMPLETED.
